MAUDE Adverse Event Report: MORTARA INSTRUMENT SCS MIX ITA 220V 24SL-24TEL 600D FD; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)

MORTARA INSTRUMENT SCS MIX ITA 220V 24SL-24TEL 600D FD; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Model Number SCSYS-IED-LBFAX
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The inspection is pending.A final report will be submitted with investigation findings.
 
Event or Problem Description
The customer reported that the surveyor central didn't provide an alarm.This event was captured under hillrom complaint ref #(b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
During investigation is was found that the device passed all patient logging and log collection for analysis.The reported problem of failure to report asystole was not confirmed during the evaluation.The device met the specifications for the reported issue.The cause of the problem reported by the customer could not be identified.The surveyor central station system is intended for monitoring of physiological signs, including cardiac and vital signs, for multiple patients within a medical facility.The system can receive, display and store data from up to a maximum of 64 multi-parameter patient monitors, mobile monitors, and/or telemetry systems.The system can support patient monitoring and telemetry monitoring modes simultaneously.Patient monitors can be surveyor s12 or s19 patient monitoring systems.Ambulatory telemetry transmitter and mobile monitor sources can be surveyor s4 systems.In patient monitoring mode, the patient monitors provide primary monitoring functionality while the surveyor central station system provides continuous secondary monitoring of patients including alarm reception and management, display and storage of parameters and waveforms including full-disclosure, automatic and ondemand generation of various printed reports using a network-attached printer.In telemetry monitoring mode, the surveyor central station provides primary monitoring of patients including display of values and waveforms, alarm generation and management, data storage, patient management and report printing functionality.Patients are monitored through telemetry, when moving in a defined area, of a variable size depending on layout and thickness of walls.In order to guarantee a proper signal transmission in each different situation, an antenna network can be installed according to customer needs.The data and analysis provided by the surveyor central station is reviewed, confirmed, and used by trained medical personnel in the diagnosis of patients with various conditions.There was no patient injury reported and it was confirmed that the device met specification and passed all logging and log collection analysis.Therefore, baxter does not consider this to be a reportable event.

Brand Name
SCS MIX ITA 220V 24SL-24TEL 600D FD
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
MORTARA INSTRUMENT
7865 n 86th street
milwaukee WI 53224
Manufacturer Contact
frances coote
1069 state route 46 east
batesville, IN 47006
MDR Report Key19970766
Report Number2183461-2024-00037
Device Sequence Number8966598
Product Code MHX
UDI-Device Identifier00732094262131
UDI-Public732094262131
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSCSYS-IED-LBFAX
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2024
Supplement Date Received by Manufacturer08/09/2024
Initial Report FDA Received Date08/13/2024
Supplement Report FDA Received Date10/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown